MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CURVED REINFORCD CUFF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH CURVED REINFORCD CUFF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040971
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that: "the doctor found inflation problem prior to use.".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and no defects were observed.Functional testing was then performed and the cuff was inflated to 25mbar using a calibrated endotest meter.No issues were encountered.The sample was then immersed in water for leak testing.No air bubbles were observed coming from the cuff , indicating no leakage.A colored water test was also conducted on the lumen to observe if there is any constriction on side arm fitting that can cause an inflation issue; however, no issues were identified.A device history record review was performed and no relevant findings were identified.The complaint of leakage could not be confirmed.No issues were found with the returned sample.
 
Event or Problem Description
It was reported that: "the doctor found inflation problem prior to use." no patient involvement.

Brand Name
RUSCH CURVED REINFORCD CUFF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15618989
Report Number8040412-2022-00288
Device Sequence Number20323626
Product Code BTR
UDI-Device Identifier14026704340986
UDI-Public14026704340986
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Model NumberIPN040971
Device Catalogue Number103902-000080
Device Lot NumberKME20M0186
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown